Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 3:54 AM CDT for Medina County, Uvalde County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 3:54 AM CDT (08:54 UTC)
- Expired
- Apr 25, 2015, 4:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Medina County, TX, Uvalde County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:54 AM CDT | TSTM WND DMG | Hondo, TX | TREES DOWN... 4-5 TRAILERS FLIPPED AT HWY 90 AND 173... DOORS BLOWN OUT OF FORD DEALERSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 8.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2328 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- -0.6
- Supercell composite
- -3.1
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS54 KEWX 250854
SVREWX
TXC325-463-250945-
/O.NEW.KEWX.SV.W.0060.150425T0854Z-150425T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 445 AM CDT
* AT 354 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF SABINAL...OR 16 MILES SOUTHWEST OF HONDO...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HONDO...SABINAL...NEW FOUNTAIN...D'HANIS...YANCEY...BIRY AND QUIHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2910 9949 2934 9952 2943 9903 2909 9900
TIME...MOT...LOC 0854Z 273DEG 23KT 2923 9940
HAIL...1.00IN
WIND...60MPH
$$
MCO2 follow-up statements
165
WWUS54 KEWX 250911
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT SAT APR 25 2015
TXC463-250921-
/O.CAN.KEWX.SV.W.0060.000000T0000Z-150425T0945Z/
UVALDE TX-
411 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UVALDE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
UVALDE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2910 9934 2935 9936 2943 9903 2909 9900
TIME...MOT...LOC 0911Z 270DEG 37KT 2923 9911
$$
TXC325-250945-
/O.CON.KEWX.SV.W.0060.000000T0000Z-150425T0945Z/
MEDINA TX-
411 AM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHWESTERN MEDINA COUNTY...
AT 411 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIRY...OR 9
MILES SOUTH OF HONDO...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HONDO...QUIHI...NEW FOUNTAIN...D'HANIS...YANCEY AND BIRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 2910 9934 2935 9936 2943 9903 2909 9900
TIME...MOT...LOC 0911Z 270DEG 37KT 2923 9911
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
MCO861
WWUS54 KEWX 250943
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
443 AM CDT SAT APR 25 2015
TXC325-250952-
/O.EXP.KEWX.SV.W.0060.000000T0000Z-150425T0945Z/
MEDINA TX-
443 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MEDINA COUNTY
WILL EXPIRE AT 445 AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA OF CENTRAL MEDINA COUNTY. WHILE THIS WARNING WILL BE
ALLOWED TO EXPIRE...A WARNING CONTINUES FOR THE SAME STORM OVER
EASTERN MEDINA COUNTY AND PARTS OF BEXAR AND ATASCOSA COUNTY.
HEAVY RAIN IS STILL POSSIBLE WITH ADDITIONAL TRAINING THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2910 9934 2935 9936 2943 9903 2909 9900
TIME...MOT...LOC 0938Z 273DEG 23KT 2923 9911
$$
MCOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:50 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 25, 3:50 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 AM CDT SAT APR 25 2015 .SHORT TERM (TODAY THROUGH SUNDAY)... A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED. SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 66 87 66 84 / 20 10 30 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 67 86 65 83 / 20 10 30 30 40 NEW BRAUNFELS MUNI AIRPORT 89 67 87 67 84 / 20 10 30 30 40 BURNET MUNI AIRPORT 87 63 86 62 82 / - 10 30 40 20 DEL RIO INTL AIRPORT 88 65 90 62 87 / - 10 10 20 10 GEORGETOWN MUNI AIRPORT 88 66 86 64 83 / 10 10 30 30 30 HONDO MUNI AIRPORT 88 66 88 64 85 / 20 10 20 30 20 SAN MARCOS MUNI AIRPORT 88 67 86 66 83 / 20 10 30 30 40 LA GRANGE - FAYETTE REGIONAL 87 69 86 69 82 / 30 10 20 30 50 SAN ANTONIO INTL AIRPORT 89 67 88 67 85 / 20 10 20 30 20 STINSON MUNI AIRPORT 88 68 88 68 84 / 20 10 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 720 PM CDT FRI APR 24 2015 TXZ171>173-183>194-202>209-217>225-228-260030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 720 PM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS WELL. BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH 5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AREA SPOTTERS MAY BE ACTIVATED THIS EVENING. ALLEN
In the hours before
Special weather statement, Apr 25, 2:59 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 AM CDT SAT APR 25 2015 TXZ204-205-250845- BEXAR TX-MEDINA TX- 259 AM CDT SAT APR 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MEDINA AND WEST CENTRAL BEXAR COUNTIES UNTIL 345 AM CDT... AT 258 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DUNLAY...OR 7 MILES WEST OF CASTROVILLE...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...HONDO...CASTROVILLE...HELOTES...LACOSTE...DUNLAY... BADER...LACKLAND AFB...NEW FOUNTAIN...QUIHI...CLIFF...RIO MEDINA... SEA WORLD AND GREY FOREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2941 9916 2962 9869 2936 9857 2924 9908 TIME...MOT...LOC 0758Z 248DEG 35KT 2937 9899 MCO
Local storm report, Apr 25, 3:01 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL 2 SE HONDO 29.34N 99.14W
04/25/2015 E0.50 INCH MEDINA TX LAW ENFORCEMENT
SEVERAL REPORTS OF PEA TO HALF INCH HAIL IN HONDO.
&&
EVENT NUMBER EWX1500253
LJHSpecial weather statement, Apr 25, 3:06 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 306 AM CDT SAT APR 25 2015 TXZ204-250830- MEDINA TX- 306 AM CDT SAT APR 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 330 AM CDT... AT 306 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HONDO...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...QUIHI...NEW FOUNTAIN...DUNLAY AND D'HANIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2921 9934 2939 9938 2949 9902 2924 9896 TIME...MOT...LOC 0806Z 259DEG 36KT 2933 9919 MCO
Special weather statement, Apr 25, 3:30 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 AM CDT SAT APR 25 2015 TXZ204-250900- MEDINA TX- 330 AM CDT SAT APR 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA COUNTY UNTIL 400 AM CDT... AT 330 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER QUIHI...OR 7 MILES EAST OF HONDO...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CASTROVILLE...NEW FOUNTAIN...DUNLAY...BADER...QUIHI...RIO MEDINA AND MICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2932 9909 2944 9916 2962 9883 2932 9881 TIME...MOT...LOC 0830Z 244DEG 33KT 2939 9904 MCO
Local storm report, Apr 25, 3:35 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL 1 NE UVALDE 29.23N 99.77W
04/25/2015 E0.62 INCH UVALDE TX PUBLIC
PEA TO DIME SIZE HAIL
&&
EVENT NUMBER EWX1500254
LJHLocal storm report, Apr 25, 3:37 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 5 E RIO MEDINA 29.42N 98.80W
04/25/2015 BEXAR TX PUBLIC
AT TEXAS RESEARCH PARK. SMALL TREE LIMBS DOWN LESS THAN
2 INCHES. 1.00-1.25 INCHES OF RAIN IN 1 HOUR.
&&
EVENT NUMBER EWX1500255
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 30 min |
| Apr 24, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 36 min |
| Apr 24, 7:32 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| Apr 24, 7:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| Apr 24, 7:53 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 22 min |
| Apr 24, 8:33 PM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Apr 24, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 63 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 50 min |
| Apr 24, 9:34 PM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 24, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 31 min |
| Apr 25, 1:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:02 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 25, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
| Apr 25, 2:34 AM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 25, 2:38 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 52 min |
| Apr 25, 2:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | EWX | Comal | 26 min |
| Apr 25, 2:59 AM CDT | Special Weather Statement | EWX | Medina | 46 min |
| Apr 25, 3:06 AM CDT | Special Weather Statement | EWX | Medina | 24 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 28 min |
| Apr 25, 3:30 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 25, 3:40 AM CDT | Areal Flood Advisory | EWX | Bexar, Kinney, Medina, Uvalde | 3 hr |
| Apr 25, 3:56 AM CDT | Special Weather Statement | EWX | Guadalupe | 64 min |
| Apr 25, 3:57 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 25, 4:07 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 38 min |
| Apr 25, 4:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 56 min |
| Apr 25, 4:31 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Medina, Uvalde | 3 hr |
| Apr 25, 4:35 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 3 hr |
| Apr 25, 4:46 AM CDT | Special Weather Statement | EWX | Caldwell | 44 min |
| Apr 25, 4:49 AM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Apr 25, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 67 min |
| Apr 25, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 30 min |
| Apr 25, 5:25 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 25, 5:26 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 25, 5:38 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 67 min |
| Apr 25, 5:42 AM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| Apr 25, 5:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 3 hr |
| Apr 25, 6:34 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 32 min |
| Apr 25, 7:00 AM CDT | Special Weather Statement | EWX | Bexar | 30 min |
| Apr 25, 7:30 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more | 3 hr |
| Apr 25, 8:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 45 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 25, 12:03 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 28 hr |
| Apr 25, 2:53 PM CDT | River Flood Warning | EWX | Bexar | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.